I have developed peripheral neuropathy in my feet which I believe is a result of having been given cubicin (daptomycin) for a severe case of cellulitis one month ago. A paper from the FDA (http://www.accessdata.fda.gov/drugsatfda_docs/label/2010/021572s033lbl.pdf)
on Page 12 mentions "In the S. aureus bacteremia/endocarditis trial, a total of 11/120 (9.2%) CUBICIN-treated patients had treatment-emergent adverse events related to the peripheral nervous system". 9.2% is a big number and this antibiotic has been in use for 8 years, but so far I have not been able to find other cases of people reporting cubicin-induced PN on the Internet. Do any of you have any information on this (e.g. do you have or know of cases of cubicin induced PN, how long might it continue to progress, might it progress to my hands, how long will it take to go away, will it go away)? I'm trying not to be too worried right now, but my PN seems to be getting worse. Thanks so much, Tom